CLL Support Association
9,316 members14,700 posts

Rash continues 6 months after treatment

Hi,

I finished my Gazyva treatment in December 2016. During the last few months of treatment I developed a slight rash on my forehead. Since then the rash has spread around my face, especially around my eyes. I now have several rash patches on my arms, legs and sides. I've been to the dermatolgist several times and they don't seem to feel that there is any connection to my treatments. They've continued to give me salves to apply and this helps for a few days but I'm trying to get to the bottom of what is causing the rash instead of using the strong chemicals contnually on my skin. Any ideas?

9 Replies
oldestnewest

CLL can have a cutaneous manifestation, called Leukemia Cutis, but it is quite rare.

Unforunately Gazyva (obinutuzumab) is too new to know if it is involved somehow. Did you use the chlorambucil as well?

~chris

Reply

Hi, sorry haven't logged in for awhile. No I did not use Chlorambucil (one doc recommended it, 2 said no).

Reply

I had the 6 months Gazyva treatment. Low blood pressure was my only issue. I'm now on ibrutinib starting my 10 th month.

Reply

Thanks for your reply, sorry to hear that you had to have another treatment. How long ago did you have Gazyva? Do you have CLL or SLL?

Reply

I was on for 6 month program. I have CLL and currently being treated at May Clinic in Jacksonville with Ibrutinib

Reply

Try washing your face and scalp with selson blue. My dermatologist suggested it when the steroid cream didn't help much.

No rashes since for me.

Jeff

1 like
Reply

My husband experiensed exacly what you described. Almost looked like the skin was coming off. Read. Terrible. He has never had anything like that before. Must have been the treatment. He reported it to the study. Disapeared 6 months after treatment. It was all on his forehead.

Reply

Thanks for the info, my doc is convinced it has nothing to do with my treatments but I'm not so sure. It started on my forehead but has spread to my face, it's been over 6 months since my last treatment too. Glad to hear his is gone!

Reply

Len Keck has posted about his various frustrations with skin issues. You might want to check his posts.

1 like
Reply

You may also like...